# SDR DALA2017052004073

- Difficulty date: May 8, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 73,519 hours, 17,028 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AT BS 1540, STRINGERS 38L - 37R, THREE SHEAR TIES FOUND CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
